Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have a rash. Taking Lamotrigine. Side effect?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
I have a rash wondering if it is because I am taking lamotrigine and just increased 2 weeks ago. what should I do? emergency room?
Posted Thu, 17 Oct 2013 in Medicines and Side Effects
Answered by Dr. Guru 53 minutes later
Brief Answer:
Youneed to consult an Internalmedicine doctor asap

Detailed Answer:

Thank you for consulting HealthcareMagic!

Side effects in the form of skin eruptions like maculopapular rash have been reported with the use of lamotrigine in some individuals. But, your rash can be due to other causes as well unrelated to lamotrigine use. You need to consult an XXXXXXX medicine doctor as soon as possible. I do not think going to an emergency room is immediately required but if you have associated symptoms like swelling of the lips, tongue, or face, wheezing, difficulty breathing, then immediately rush to ER. However, you need to consult an XXXXXXX medicine doctor as soon as possible.

Hope I have answered your query. Let me know if you have have any clarifications, you can close the discussion and rate the answer.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor